Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A representation theorem for continuous functions of several variables


Author: David Sprecher
Journal: Proc. Amer. Math. Soc. 16 (1965), 200-203
MSC: Primary 26.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0174666-7
MathSciNet review: 0174666
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnol′d, On the representability of a function of two variables in the form 𝜒[𝜙(𝑥)+𝜓(𝑦)], Uspehi Mat. Nauk (N.S.) 12 (1957), no. 2(74), 119–121 (Russian). MR 0090623

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.55

Retrieve articles in all journals with MSC: 26.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0174666-7
Article copyright: © Copyright 1965 American Mathematical Society